# SDR SWAA2020121032145

- Difficulty date: November 23, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 48,673 hours, 24,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER FLOOR PANEL NR 241EF UPPER SURFACE DELAMINATED MKD.  CLEANED AND REPAIRED MAIN CABIN CENTER FLOOR PANEL 241EF AT UPPER SURFACE, REF B737 SRM 53-00-50-2R-1.  MATERIALS USED RESIN PO NR 1692653 CAB-O-SIL-M5 PO NR 1614988.
